Headaches


#1

Hi, I am 69 and been diagnosed with a Parkinsonism called Pallidopyramidal Syndrome in 2010. Had symptoms for many years before. I am taking Levan opaque, Amantadine and using Rotigatin patches. I suffer from periodic severe throbbing headaches in the back of my head which radiate to the top. No pain relief helps and it can last up to 2 weeks. Does anyone have this symptom and suggestions to help?


#2

Hello
I’ve started getting quite strong head pain on my right side of head, near temple. Not like a normal head ache, induces a strange feeling that induces a sick feeling. Been getting for about 2 weeks now, not every night, just odd ones. Starting the gym again soon so hopefully will help. Will see but it’s not a nice feeling. All the best to you.


#3

A one sided headache with nausea might be a migraine. I’m a migraine sufferer myself. There are some good medications available nowadays.


#4

Hi @Caf,

Headaches can occur at any stage in your condition and occasionally may be caused by the medication used to treat Parkinson’s. If you’re experiencing frequent headaches, you should probably consult with your GP or Parkinson’s nurse for them to review your medication.

If you’d like more information and support on this, feel free to contact our helpline and speak to one of our advisers. Do give them a call on 0808 800 0303.

Hope this helps.

Best wishes,
Reah